# SDR DALA2023052204081

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,403 hours, 13,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2773203) DURING H MAINTENANCE CHECK AT AEM (SAL) THE FRAME INSTL P/N: 143A1261-4#A AT BSTA 500K WAS FOUND WITH BENT DAMAGE BETWEEN S-24R & S-25R. MAINTENANCE REPAIRED DAMAGE PER ERA 608368-14.
